# SDR DALA13018579201

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 200 LBL 5 - RBL 5 CORRODED.  BLENDED DAMAGE. OUT OF LIMITS.  R & R IAW SRM 51-30-02 AND DWG 9936534.
